Stability of a disturbance decoupled rigid body


Steigenberger, Joachim and Fliegner, Thomas (1992) Stability of a disturbance decoupled rigid body. Systems & Control Letters, 19 (3). pp. 249-254. ISSN 0167-6911

open access
Abstract:In this note, we investigate the stability behaviour of torque controlled rotating rigid bodies. The investigation is not only restricted to the angular velocity equations, but also includes the system describing the motion of the body-fixed frame. For the composite system we show that only orbital stability can occur.
Item Type:Article
Copyright:© 1992 Elsevier Science
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 140603